A WEAK-(p, q) INEQUALITY FOR FRACTIONAL INTEGRAL OPERATOR ON MORREY SPACES OVER METRIC MEASURE SPACES

  • Idha Sihwaningrum Department of Mathematics, Jenderal Soedirman University

Abstract

This paper presents a weak-(p, q) inequality for fractional integral operator on Morrey spaces over metric measure spaces of nonhomogeneous type. Both parameters p and q are greater than or equal to one. The weak-(p, q) inequality is proved by employing an inequality involving maximal operator on the spaces under consideration.

Published
2016-06-24
How to Cite
SIHWANINGRUM, Idha. A WEAK-(p, q) INEQUALITY FOR FRACTIONAL INTEGRAL OPERATOR ON MORREY SPACES OVER METRIC MEASURE SPACES. Jurnal Ilmiah Matematika dan Pendidikan Matematika, [S.l.], v. 8, n. 1, p. 1-7, june 2016. ISSN 2550-0422. Available at: <http://jos.unsoed.ac.id/index.php/jmp/article/view/2880>. Date accessed: 25 apr. 2024. doi: https://doi.org/10.20884/1.jmp.2016.8.1.2880.

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.